# SDR CA980305013

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 97852011
- Condition: Inoperative
- Location: Left Pack Temp
- Part time: 71,159 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED DUE TO PRESSSURIZATION FAULT.  CABIN CONTINUED TO CLIMB PAST 11,000 FEET, OXYGEN MASKS DEPLOYED.  LEFT PACK WATER SEPARATOR TEMPERATURE CONTROL VALVE FOUND INOPERATIVE WHEN PACK IN OPERATION.  VALVE REPLACED AND CHECKED SERVICEABLE.
